MathSciNet Relay Station
MathSciNet bibliographic data
MR861520 (88i:35097) 35L65 (76S05)
Isaacson, Eli L.; Temple, J. Blake Analysis of a singular hyperbolic system of conservation laws. J. Differential Equations 65 (1986), no. 2, 250–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement